# SDR NSVA2010101

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 4,185 hours, 4,158 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW EXPERIENCED FLAP POWER FAIL.  DECLARED EMERGENCY AND RETURNED TO BOS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  DUTY OFFICER HAS CONTACTED FAA REGARDING THIS FLIGHT.  CLEARED ECU CONTINUES BIT FAULT FROM CDS IAW Q400 MM 15-00-27.  PERFORMED OPS CHECK OF FLAPS SYSTEM IAW 27-50-00.  OPS CHECKED GOOD.
